Search the Community
Showing results for tags 'indicator'.
Found 4 results
Hi, I love the software, but miss some crutches I often use in other software. Rawtherapee has a really neat feature where the gray and rgb brightness values for the pixel you are hovering over are indicated in the histogram. I find this very useful for quickly checking my work. Once I start adjusting curves, levels, etc. it's easy to lose track of the desired brightness and color (e.g. Glowing eyes, reddening skin, etc.) and this really helps remaining in the proper ball-park, by providing a quick and easy check. I would love to have this! thanks! Wouter
The spot colour indicator should have a black line around it so it can be seen with lighter colours. The help section shows it correctly, but Affinity itself doesn't. Please see attached image. Thanks!
Hey guys, I was able to drag n hold an vector/image onto another vector/image and an purple color indicator will flash once at the bottom object to indicate you can now snap your current selected image/vector base on the bottom vector/image. But now I can't, in not mastered in AD or any other illustrator app, so I not sure where to chance the setting to able it once again. Please help, it's urgently needed!
I always have the navigator tab visible so that when I'm zoomed in a lot, I can still have an idea of where I am. The only problem that I have is, sometimes the colour of the navigator indicator (the floating box that follows your movement and shows where you are) blends in with the picture I'm working on and I can't always tell where I am. Is there anyway that you can make it so that Designer detects the dominate colour of picture and then chooses another colour for the indicator that is easier to see (possibly an opposite colour)? For example, now I'm working on a picture that is predominately blue, but the navigator indicator is blue or kind of greenish and it is hard to see. If this isn't possible, then how about the ability to change the colour of the indicator square? Just a thought. Does this happen to anyone else?